Medical Questions > Womens Health > Sexual Health - Women Forum

Use and side effects of Ginette 35

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
User Profile
i m using metformin for last two months. got irregular periods. now doctor suggests me use of ginette 35
so is this safe to use at this age with all its side effects?
it will affect my future pregnancies?


Did you find this post helpful?
|

User Profile
replied March 24th, 2009
Sexual Health - Women Answer A6099


Ginette 35 is a product that contains two substances: cyproterone and ethinil estradiol. This product is used as a birth control pill. It is used in treatment of acne, too. The side effects of Ginette 35 are the common side effects of the other birth control pills. One of the most important contraindications for taking birth control pills that contain hormones is pregnancy. Therefore, it is essential to rule out pregnancy before taking Ginette 35.


As for the future pregnancies, you should know that the menstrual cycle might need even several months to restore itself to the previous regular monthly fluctuations. During this adaptive period, it might be very hard to get pregnant. When the menstrual cycle fully recovers, there will be no more effects from taking Ginette 35.


One more thing that you should know is that the hormones in Ginette 35 might increase the blood sugar.


|
Did you find this post helpful?

replied December 21st, 2009
Boils in pubic area and on growins
I am facing problem of boils on growins and pubic area. I get it 4-5 times with interval of a year since 2002. Before some time I went through a surgery to remove the pus, as it was not curable with antibiotics. Now my gynaec doctor have put me on hormone pills i.e. Ginette 35. He says I have hormone imbalance. Sort of Endrogen hormone is more in me. So I am getting the pimples near pubic area as usually we have on face and sometimes it gets much bigger. I am not comfortable with these pills and I have to take Rentek tablet with the pill because i feel nausea and vomiting with the pill. Doctor keeps telling me that i have to continue with the pills for 6 months. What are the major side effects of pills? Is it true that because of it Breast size gets increased. I am already having good figure and now i dont want to become busty... Please advice soon.

Thanks
|
Did you find this post helpful?

replied December 22nd, 2009
Experienced User
Ginette 35 is a generic form of Diane 35.

I was on Diane for close to seven years and I had no problems with it. When I stopped them, my irregular periods and acne came back at full force. From what I read on it, this pill is more suited for women who have hormonal imbalances like PCOS where there is more androgens in the body that can cause irregular periods, acne, hirsutism, etc.

One thing I do know is that if you do have a hormonal imbalance like PCOS, you won't be able to just stop the pills after a certain amount of time because your periods and acne will come back. I speak from personal experience.
|
Did you find this post helpful?

replied March 3rd, 2010
Ginette
Hi there,

I am 25 years old, this is the first time that i will be taking a contraceptive. I would like to know whether this will cause one to have headaches, weight gain, mood swings?

The doctor prescribed it for me becasue i have mild acne and to regulate my cycle. Please advice if this is the best option?

Thanks
|
Did you find this post helpful?

replied March 4th, 2010
Experienced User
Re: Ginette
Teodolinda wrote:
Hi there,

I am 25 years old, this is the first time that i will be taking a contraceptive. I would like to know whether this will cause one to have headaches, weight gain, mood swings?

The doctor prescribed it for me becasue i have mild acne and to regulate my cycle. Please advice if this is the best option?

Thanks

Any birth control pill can give you headaches, weight gain or mood swings. The only way you will ever find out if the pill is going to do that is to try it, unfortunately.

I know someone who had tried a BC pill(it was the ortho brand) and they put weight on from it but it wasn't fat and they got really bad headaches from it as well. It was water weight that they put on from the pills and when they stopped the pills, the extra weight went away as did the headaches. Normally the amount of weight a person puts on from BC pills is about five pounds(give or take).
|
Did you find this post helpful?

replied April 20th, 2011
pcos
during intercourse can i take ginette35 tablets
|
Did you find this post helpful?

replied September 25th, 2012
Question: Can Ginette make you cry for no reason?
Can Ginette make you moody or cry a lot. This is only my second month on Ginette and the 4th tablet after the white ones. would this have anything to do with my crying with no reason?
|
Did you find this post helpful?

replied March 22nd, 2014
Proble due to use of ginette 35 & aldectone
Results on "Hi, I am 31 years old i have acne problem but my periods are regular but still my doctor gave me ginette 35 i am using it from last 6 months and i am not yet married. But from last few day i am having swelling on my face and has put on lots of weight . I am also using aldactone with it. what should i do ? my family doctor suggested me to stop it becuase due to this i may get thairoid or face other health problems. I am worried so pls help me. And how will i lose weight and not get any other problem? what should i do
(0 results found)
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Sexual Health - Women , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.